Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Periods frequency decreases, irregular periods, vaginal mucus with blood clots

I am a 48 year old female and have had decreasing frequency in my period for about the last year, sometimes going several months without one. About 5 weeks ago I started a period that has continued, but is really just bloody vaginal mucus with some clots. I cannot get into my doctor for several weeks, should I try to see someone else or is this just another sign of menopause?
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi, your previous pattern was typical of menopause, i.e. decreasing frequency of periods, but the current pattern needs investigation to rule out pathology. You should go to a gynecologist and request a clinical examination & trans-vaginal ultrasound scan to make sure all is OK inside your genital tract. If required he/she may take biopsy of your uterine lining to check for any abnormality. Please don't take tension but get yourself checked. Take care.
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor